# SDR R61A20180110044

- Difficulty date: December 26, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000227
- Aircraft time: 22,963 hours, 17,338 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Frames 24-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER THRESHOLD BEAM CORRODED.   REMOVED AND REPLACED  IAW SRM 51-43-03, 51-43-03, 51-41-01.
